# SDR ASAA2023072844293

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 4,403 hours, 1,238 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CPDLC SLOW TO SEND RECEIVE MESSAGE. CHECKED SATCOM AND FOUND BITE FAIL ON SAT-PHONE PAGE 2/2. PULLED CIRCUIT BREAKER PER QRH CHECKLIST. GROUNDED - YES. RESET SATCOM SDU CIRCUIT BREAKER AND PERFORMED SATCOM BITE PER B737-9 AMM 23-15-00 BITE SHOWS PASS AC OK FOR SERVICE.
